# SDR AALA202210071389

- Difficulty date: October 6, 2022
- Submitted: October 7, 2022
- Operation: Air carrier
- Aircraft: N956AN
- Make and model: Boeing 737
- Aircraft serial: 30090
- Aircraft time: 61,899 hours, 26,007 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fastener
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2L DOOR EMERGENCY BRACKET CAME LOOSE. FOUND FASTENER LOOSE ON SLIDE 2L. TIGHTENED FASTENER.
